CSN Login
Members Online: 12

You are here

Your help please.

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

dear colleges after 2 rounds of FOFOX I have developed a kind of sore or eczema in my groin ( between my inner upper leg and my balls,sorry for that, LOL ).
It's really uncomfortable, any of you had ever experimented such a disgusting effect while on chemo?.Arrggggh!.
Thank you in advance my friends.

thingy45's picture
thingy45
Posts: 633
Joined: Apr 2011

On this board nothing is sacred, so don't worry
Sorry Pepe, cannot help you there, No bals, BUT I have had some problems in the same area, was given the advice to rinse with baking soda,or take a bath with oatmeal, it helped for the itch. Then they prescribed an ointment called " Viaderm KC."
My son had the same problem as you after his operation and was given the same ointment.
I hope it will clear up soon.

Marjan

Brenda Bricco
Posts: 579
Joined: Aug 2011

Dearest Pepe,
I hope it's okay that this post made me belly laugh even though I have not experience with the rash or balls. hehe
Brenda

Bear23's picture
Bear23
Posts: 84
Joined: Jan 2010

Perhaps like a yeast infection? They can happen anywhere.

idlehunters's picture
idlehunters
Posts: 1792
Joined: Apr 2009

Oh my gosh that was funny...LOL.... Not funny you got the rash but the way you said it. I too am ball-less and have not had that problem between my legs.... Hope you get some good advice my friend.

Jennie

thirtyfiveppt
Posts: 8
Joined: Jan 2011

Pepe,

It certainly appears that quite a few females have taken an interest in your balls. I think that makes you a lucky man!

Rick

geotina's picture
geotina
Posts: 2117
Joined: Oct 2009

I don't have a clue. Perhaps an oatmeal bath might bring some relief. Perhaps a pharmacist can recommend something or just call the doc or...you could post a pic so we can visualize what you are talking about.

Hopefully some guys will chime in soon.

Take care - Hugs - Tina

Lovekitties's picture
Lovekitties
Posts: 3323
Joined: Jan 2010

Sorry for your side effect from the chemo and the location is definately a sensitive one, as seen by the ladies' comments...lol

From what I have read, the rash itself is not unusual while the location may be.

Best to check with your onc to see what he recomments, however info on the net indicated over-thecounter topical hydrocortisone cream or clindamycin, an antibiotic gel could be helpful.

Given the location, you might also what to try corn starch to help keep the area dry.

Hope you get some relief soon and don't worry about describing your rash location...after all we ladies have discussed lots of 'lady locations' on here...lol.

Hugs,

Marie who loves kitties

herdizziness's picture
herdizziness
Posts: 3642
Joined: Apr 2010

I wish I could help you with an answer for your question, but having been born quite ball less (and quite happily, thank you very much)I can only think OUCH.
I think someone suggested it could be like a yeast infection and I think that is probably highly likely, the doctor can give you a nice cream for that to help clear it up, I would make an appointment as soon as possible to see if that is what it is, as it won't clear up itself if that's the case. Until then you can try starch to help in the meantime I would think.
Winter Marie

Doc_Hawk's picture
Doc_Hawk
Posts: 685
Joined: Jan 2012

Hey Pepe, you have my sympathy and empathy, brother! During radiation, I developed a slight rash from the tush up to both sides of the testes on the inner thigh. My onc prescribed calmoseptine ointment for it. It worked very well and very fast.

Ray

Minnesotagirl
Posts: 141
Joined: Sep 2011

Hi,
I had some real painful problems with radiation burns and chemo in sensitive areas as well (open blisters, etc). I had tried alot of different products. Finally a nurse asked me if I had ever tried Desitin ( you know what babies use for diaper rash). I said I hadn't...she said she swears by it but I must not use it during radiation treatment because of the zink oxide in it and causing problems with the radiation itself. Anyway, I used it and it worked!!!! Less than $5.00 a tube and worth every penny of it. Look in the baby section of any store.

Good luck ~ Minnesotagirl

relaxoutdoors08
Posts: 520
Joined: May 2011

Pepe,
I used aquaphor for cracking skin and rash when I was doing Folfox. My sister the doctor recommended it and it worked wonders for me. She recommends this for sensitive skin and baby rashes. Wishing you the best. This is a clear easily absorbed cream.
NB

SisterSledge's picture
SisterSledge
Posts: 342
Joined: Feb 2011

I've used Aquaphore (Advanced Therapy ideal for babies cracked or irritated skin) to heal my tattoos after getting them...it heals with a soothing ointment but it also allows air to reach the affected area to aid in healing without smothering the wound area...highly recommended stuff.

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

My things are doing much beter now! hehehehe!.
Thank you again.

Brenda Bricco
Posts: 579
Joined: Aug 2011

So glad things have become more comfortable for you... what was the verdict? was it yeast, radiation or something else? Inquiring mind and all. :)

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

point or maximum activity days of chemo , is the point when we are very low of neutrophils ,platelets, red blood cells etc ,so easy to have any infection due to fungus or yeast , so dr. say just to try to keep it dry and some talcum powder with cortisone and once recovered the levels of WBC it will disappear , and he was right ,day 10 disappeared by it self.
Thanks for caring about my "things" ladies! LOL.
Hugs Brenda.

Subscribe to Comments for "Your help please."